I wonder what this weird rash is on my arms and back.
My eyes are swelling I hope I'm not having a serious allergic reaction.
Aden has red blotches all around his body much like a rash and is concerned because hes had them for weeks and they're spreading.
As a teenager/adult you need to take 25-50mg orally every 4-6 hours
As Aden is driving to the hospital his eyes and face began too swell. He realizes this is much more than a rash.
If you experience side effects contact me and stop taking the medication.
As the Doctor informs Aden,the red blotches are urticaria (hives) that were triggered by a medication he has been taking. He is able to distinguish the difference by the blanching and texture of the hives that are much different from a rash.
The Doctor prescribes an oral antihistamine diphenhydramine (Benadryl) to eliminate all hives on Aden's body. It can do this by blocking the effects of natural occurring chemical histamine.
Side effects of the medication include sedation, sleepiness, dizziness, and thickening of bronchial secretions. If you experience these contact your doctor. Do not use when breastfeeding.
Now Aden, after a couple weeks and being consistent with the benadryl is ready to continue living life itch free!
Explore Our Articles and Examples
Try Our Other Websites!
Photos for Class
– Search for School-Safe, Creative Commons Photos (It Even Cites for You!
– Easily Make and Share Great-Looking Rubrics
– Create Custom Nursery Art